How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Terry Your Own Question
Terry
Terry, Nurse, RN, BSN
Category: Health
Satisfied Customers: 693
Experience:  Adult/ Respiratory/ Neonatal ICU, Pediatric/Adolescent Care, Geriatrics, Patient/Parent Counseling
5185315
Type Your Health Question Here...
Terry is online now
A new question is answered every 9 seconds

i lost my voice last week went to the dr. she gave me a ...

Resolved Question:

i lost my voice last week went to the dr. she gave me a steroid shot and told me not to talk for 24 hrs plus amoxicillin 500 mg 3 times a day also veramyst and symbicort it has been a week now and my voice hasnt come back only about 1/4 of the way plus i am having headaches and tried any ideas i am a 53 year old women
Submitted: 8 years ago.
Category: Health
Expert:  Terry replied 8 years ago.

Hello,

You should be much better at this point, with the medications that you have been taking. I recommend that you talk to your primary doctor and get a referral to a throat specialist to be examined for any tumors that could be interfering with your vocal cords. Usually infection causes the loss of voice and antibiotics help clear it up and then your voice returns.

Terry

Terry and other Health Specialists are ready to help you

Related Health Questions